# SDR IPXA2016051603444

- Difficulty date: April 29, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62621
- Part serial: 48579
- Condition: Deformed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, L1 DOOR EXTERIOR SKIN DEFORMED ALONG UPPER EDGE ACCOMPLISHED SPLICE REPAIR ON L1 DOOR SKIN UPPER EDGE IAW EA 011-5210-01-A6244, REV I/R AND EO MD11-5210-60736-A.
